Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

12341234

Member
  • Total Reviews

    2
  • Content Count

    58
  • Joined

  • Last visited

Everything posted by 12341234

  1. I take vitamin E, as it seems to help with the dry lips a lot. I also take zinc because supposedly it helps with breakouts. I'm pretty sure you can take almost any supplement you would if you weren't on accutane, except for vitamin A. I usually have any supplements at a different time of day though, just to be safe.
  2. Definitely drink lots of water, and if your eyes are even remotely dry use some eye drops (dry eyes often cause headaches). Are you sure it's even accutane induced though? There are a ton of things that can cause headaches.
  3. I never had an initial breakout, I started at 40 mg and my skin stayed consistent with how it was for the first 2 months then starting dramatically clearing during the 3rd and 4th.
  4. 40 mg start isn't uncommon, it's where I started and where tons of other people do. Some people even start at 60 (and occasionally 80), so don't worry about it.
  5. I'm a 18 year old male who's done 168 days on accutane at a dose that averages out to 55 mg/day. I'm wondering whether or not I should finish the 12 days I have remaining or not. Main reasons I'm considering quitting: -I'm 68-70kg, meaning my 168 days on 55 mg makes my cumulative dose already 132-135 mg. I've read that dosage should be around 125 mg/kg, meaning I've already exceeded it. If I do the remaining 12 days I'll end up at around 142 mg, which scares me as it seems a good amount abo
  6. Do it again, if you explain youve been on accutane before and it's the only thing that works I'm sure they will prescribe it. The relapse rate is heavily reduced the second time.
  7. A few days is way to quick to tell, initial breakouts seem to (usually) happen between day 7-20 from what I've seen. The majority of people will get them, however not everyone does (I personally didn't.) Just give accutane time, its really a test of patience. Most people start seeing improvement around day ~50 or so and by day ~100 you'll likely be clear.
  8. Just finished month 3, on day 91 now, doctor bumped me up from 50 mg to 60 mg for this month. Im kind of wondering if my course is going to be 5 months or 6 months, we'll see. I havent broken out in 4-5 days which is a record for me. Its been years since thats happened, I really hope im not jinxing myself by saying this. My skin is clear, but as always the redness and tonssssss of PIH marks is making me look shitty still. Either way I'm happy with accutane at this point I've been told PIH mar
  9. I live in calgary and do the same thing, I dont think its bad.
  10. If you really want clear skin, then accutane is the best option. The 2 hour drive every month is pretty lame but personally I would gladly drive 2 hours/month for accutane lol. The initial breakout is exactly what it says, initially after going on accutane you will usually break out and your skin will get worse. For most people it seems to happen between day 5-30. Even though most people get one, not all will, my skin never got worse when I started
  11. I generally take mine at lunch time but sometimes Ill forget and have to take it at dinner, or even with a late night snack. I've never noticed any weird side effects happening when I change the time I take it. My doctor never even told me I had to take it at the same time everyday either. Just change, it will be fine.
  12. I really wish I was put on it at the start of summer so I could go back to 6th form with clear skin, but I had to wait 2 month for a derm appointment and I still have to wait till Tuesday to get a pregnancy test, and even then I'm not sure if I'll be given my prescription straight after showing I ain't pregnant or if I'll have to wait some more (I'm becoming so impatient, everything seems to be a waiting game!) I'd be so happy if I saw results after a few weeks like you, fingers crossed that I
  13. pih marks do suck :wall: so does the redness accutanes giving me without these two things my skin would be looking grand
  14. No one ever talks about my skin. Probably because its severe enough where people understand thats its a sensitive topic lol.
  15. Definitely. I remember even on my first day of accutane I just felt tired way earlier than usual. Since the start I've been sleeping 9-12 hours everyday, compared to 6-10 before lol.
  16. 1) Not completely sure, but Im pretty sure makeup can be used on accutane. 2) I've been exercising and for me its completely fine. 3) I think it's pretty dependant on your dose, a higher dose and youll feel the dryness more. Im on a medium dose at 50 mg/70 kg and I dont think the dryness is unbearable at all. I moisturize my skin 2 times a day and it feels completely fine at all times. My eyes are completely fine (I think dry eyes affects people who wear contacts more). Lips are the one thing
  17. I have the same redness mainly on upper cheeks and nose. At first I thought it was like a sunburn but I use a spf 15 moisturizer and if I know im going into the sun I'll put spf 50 on. Mine is pretty noticeable, I don't think its rosacea though, just redness
  18. I think I'm probably not going to use a topical after I'm done accutane, they never really helped my acne before accutane and while on them my skin worsened. I tried 4 different topicals for a combination of 2 years and never saw improvement from any. So once I'm done accutane I'm just going to continue washing my face, eat healthy, take some zinc, and hope for the best. If I still get some acne after I finish I'll be fine with that (I am 17, so it's almost unrealistic to be completely clear imo
  19. I'm in a similar situation ~70 days in. Terrible pih marks which are making my skin looks awful, and I'm staying inside a ton because of them. Hoping I look better in two weeks when school starts, but at the rate these look like theyre fading I dont like my chances.
  20. It can take a while to work, I'd say most people after one month don't see any improvement, it often takes longer. Just stay with it, next time you see your derm talk to him about it and maybe you'll get a larger dose.
  21. If it's non comedogenic then I'd say that it will only help your acne, and alleviate some of the uncomfortableness of dry skin as well. I'm on day 71 now, acne is looking maybe a bit better than at start of course, still have a crazy amount of red marks of course (covering both cheeks almost completely). On the plus side though, I looked at my back for the first time in a couple weeks (I usually am too focused over my facial acne to remember about my terrible back) and it has cleared up about
  22. That's a high dose but not too high. Youre probably only doing a 4 month course.
  23. I tried 3 different antibiotics and I had no improvement while on them, then my acne gradually got worse when I went off them (for minocycline and doxycycline atleast). I'm not positive it was the antibiotics that made my acne get worse once I went off them, but I think it's very possible. To be honest the side effects I experienced from antibiotics were generally worse than what I'm getting currently with accutane (knock on wood). With antibiotics I would always feel sick for an hour after ta
  24. Do you have dry lips? If your skin isn't as oily, thats probably a sign it is working. I never got an initial breakout from accutane, and I'm 69 days in and I'd still say my skin doesnt feel that dry (as long as I moisturize after cleansing twice a day it feels 100% fine). My lips on the other hand are excessively dry. Next time you see your derm talk to them about it, maybe you need a higher dose, how much do you weigh?
×